# SDR CA020827007

- Difficulty date: July 22, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Snias AS350B1
- Aircraft time: 9,748 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 9609000408
- Condition: Spalled
- Location: Turbine Section
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT AN ENGINE CHIP LIGHT OCCURRED.  PILOT LANDED AS SOON AS PRACTICAL. ENGINEER FOUND THAT ALL THE ENGINE CHIP PLUGS HAD METAL. ENGINE CHIP PLUGS WERE CLEANED AND THE ENGINE WAS RUNUP AGAIN.  ENGINE WAS RUN AND SHUT DOWN TO INSPECT THE CHIP PLUGS,  MORE METAL WAS FOUND AND THE ENGINE WAS REMOVED AND SENT TO A REPAIR FACILITY.  FOUND THE ENGINE CHIPS WAS FROM THE REAR BEARING OF THE MO3.  THE REAR BEARING HAD ONLY 739.6 HOURS SINCE NEW.
